Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pain in the shoulder and hands, stress and memory loss. Taking anxozap. Not able to stop the medication. What to do?

RESPECTED SIR MY MOTHER AGED 47yrs IS TAKING tab ANXOZAP 30mg SINCE Dec.2010 . OUR LOCAL Dr. (MD) PRESCRIBED THIS MEDICINE AS SHE FELL DOWN UNCONSCIOUS AND GOT PAIN IN SHOULDER & HAND NERVES BECA USE OF HIGH MENTAL STRESS . SHE HAS DEVELOPED SLIGHT MEMORY LOSS , FRIGHTENESS &LAZYNESS BUT THESE HAVE NOT OCCUR BEFORE . MOTHERS SLEEPING PERIOD IS HARDLY 3-4 hrs .INSPITE OF GREAT DESIRE SHE IS NOT ABLE TO STOP THIS MEDICINE & LOCAL DOCTERS ARE ALSO INSISTING TO NOT TO DO THAT.HER WEIGHT IS 53 kg. KINDLY SEND YOUR VALUABLE ADVISE .
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Psychiatrist 's  Response
Jun 2013
Hi there ~

Anxozap is a medication that is effective with anxiety and stress. If your mother is still not feeling better with the medication, it is advisable to gradually go off of the medication, since it may be hard to go off cold turkey. Memory loss, and some laziness while taking the medication are common side effects. However there are effective alternatives to these medications. I would recommend that you see a psychiatrist to change medications. Using relaxation strategies, like yoga and pranayama, deep breathing exercises and also keeping up your general physical health will also help with mental health.

I hope this helped. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor